Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Have ear pain, clear fluid, bad smell. Taking Amoxicillin. Should I see an ENT?

Hello I have ear problem, it is hurting me, like pointy, pain, and when I put my finger in, it has clear fluid and it does not smell good. I am also on Antibiotic Amoxicilnum/ Acidum clavulanicum 500mg/125 mg twice a day fromgeneral docotr....also I am aplying drops in my ear Cholini Salicylas 200 mg , but it does not take the ear issue away....Should I see ENT Doctor as well? should I also get medicine for the ear?
Asked On : Fri, 21 Sep 2012
Answers:  1 Views:  86
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Allergist and Immunologist 's  Response
you must be having sinuses these medicines donot work
take metrogyl 200 mgmm twice a day
take tab allegra 120 mgm bd
apply clindac a gel in ears bd
put neosporin h ear drops bbd
d0 for 10 -14 daYS
Answered: Fri, 21 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor